Unknown

Dataset Information

0

Steroid-responsive Nivolumab-induced Involuntary Movement with Anti-thyroid Antibodies.


ABSTRACT: We herein report a 68-year-old man with neurologic immune-related adverse events (irAEs) who exhibited nivolumab-induced steroid-responsive progressive ataxia, tremor, and anti-thyroid antibodies. His symptoms matched abnormalities on N-isopropyl-p-(123I)-iodoamphetamine single-photon emission computed tomography (SPECT) and dopamine transporter SPECT. Based on these clinical findings, we diagnosed the patient with a condition similar to the cerebellar type of Hashimoto's encephalopathy with nivolumab-induced anti-thyroid antibodies. Neurologic irAEs can be difficult to diagnose due to their varied clinical courses and lack of specific examinations. Therefore, a comprehensive approach, including assessments of autoantibodies and functional imaging, might be important for the diagnosis of neurologic irAEs.

PROVIDER: S-EPMC6949439 | BioStudies |

REPOSITORIES: biostudies

Similar Datasets

| S-EPMC6516638 | BioStudies
| S-EPMC6439838 | BioStudies
| S-EPMC8172225 | BioStudies
| S-EPMC4966895 | BioStudies
| S-EPMC7033582 | BioStudies
| S-EPMC4824520 | BioStudies
1995-01-01 | S-EPMC5530228 | BioStudies
| S-EPMC4469677 | BioStudies
| S-EPMC6607381 | BioStudies
| S-EPMC5884646 | BioStudies